RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, Number 2(13), Pages 34–42 (Mi vkam129)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Some boundary value problems for an equation of the third order parabolic-hyperbolic type in a pentagonal area

M. Mamajonov, S. M. Mamajonov, Kh. B. Mamadalieva

Kokand State Pedagogical Institute. Muqimiy, 113000, Uzbekistan, Kokand, st. Amir Temur, 37

Abstract: This article is an example of the application of methods for constructing solutions of integral and differential equations. Here we consider the equation of parabolic-hyperbolic type $(\frac{\partial}{\partial x} + \frac{\partial}{\partial y} )(Lu) = 0$ in a pentagonal area. We prove a theorem on the unique solvability of a set of two tasks.

Keywords: differential and integral equations, a method of constructing solutions, boundary problems, parabolic-hyperbolic type, unique solvability.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.18454/2079-6641-2016-13-2-34-42

Full text: PDF file (293 kB)
Full text: http:/.../Mamajonov
References: PDF file   HTML file

English version:
Bulletin KRASEC. Physical and Mathematical Sciences, 2016, 13:2, 31–38

Bibliographic databases:

UDC: 517.956.6
MSC: 35M13
Received: 05.03.2016

Citation: M. Mamajonov, S. M. Mamajonov, Kh. B. Mamadalieva, “Some boundary value problems for an equation of the third order parabolic-hyperbolic type in a pentagonal area”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, no. 2(13), 34–42; Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 31–38

Citation in format AMSBIB
\Bibitem{MamMamMam16}
\by M.~Mamajonov, S.~M.~Mamajonov, Kh.~B.~Mamadalieva
\paper Some boundary value problems for an equation of the third order parabolic-hyperbolic type in a pentagonal area
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2016
\issue 2(13)
\pages 34--42
\mathnet{http://mi.mathnet.ru/vkam129}
\crossref{https://doi.org/10.18454/2079-6641-2016-13-2-34-42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535555}
\elib{http://elibrary.ru/item.asp?id=26527427}
\transl
\jour Bulletin KRASEC. Phys. & Math. Sci.
\yr 2016
\vol 13
\issue 2
\pages 31--38
\crossref{https://doi.org/10.18454/2313-0156-2016-13-2-31-38}


Linking options:
  • http://mi.mathnet.ru/eng/vkam129
  • http://mi.mathnet.ru/eng/vkam/y2016/i2/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Mamazhonov, Kh. M. Shermatova, “Ob odnoi kraevoi zadache dlya uravneniya tretego poryadka parabolo-giperbolicheskogo tipa v vognutoi shestiugolnoi oblasti”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 1(17), 14–21  mathnet  crossref  mathscinet  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:64
    Full text:17
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019